# SDR 95ZZZX3003

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N186D
- Make and model: Cessna 185
- Aircraft serial: 1850127
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 0510105199
- Condition: Frayed
- Location: Tailwhl Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILWHEEL STEERING CABLE FRAYED IN AREA CONTACTING PULLEY.  APPEARS TO BE 'NORMAL' WEAR.  CABLE MUST BE REMOVED TO INSPECT.  APPLICABLE TO LATER MODEL 180'S AND ALL 185'S.
